# SDR DALA2020101403359

- Difficulty date: September 16, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY PASSENGER CREW DOOR 831 DAMPER AT FWD GALLEY AREA . CORRECTIVE ACTION:REPLACED PASSENGER CREW DOOR 831 DAMPER AT FWD GALLEY AREA AS PER A320 FAM AMM 52.
